Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have pain in joints and lethargic. Am diabetic. Reason?

I am diabetic for last 30 years . Now I am getting little lathergic and added to it is some pain in joints . Why is the pain in joints.? My average blood suger is 150. My age is 64 . I have strong urge for sex i donot think it is for prostrate, as it is a sustaining trait from childhood.. My youngest child is 3 years old. Please advise. K Sensowa Assam India
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello .. Mr Sensowa .. at 64 years with diabetes.. average bl sugar 150 ... is this fasting or after food. It would help to know your HbA1C, what drugs are you on ?
Under ref to your joint pains the following information would be helpful
a) which joints ? small or large joints, any swelling ? is the pain more in the morning or at the end of the day ?
.... this information would help in concluding why there is the joint pain
b) Is there any pain burning sensation on passing urine or do u feel like passing urine again and again ? If there is evidence of Urinary infection, joint pains could be a reactionary in nature.
c) sexual potency has no direct relationship to joint pains.

Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor